# SDR 250TR0053

- Difficulty date: October 22, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,483 hours, 26,564 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB ATTACH ANGLE CRACKED AFT SIDE OF FRAME AT BS 500 AT STR 28 RT IN FORWARD CARGO BIN.  REPLACED ANGLE PER BOEING DWG 69-37261 AND SRM 51-30-2.
